# SDR CA050414004

- Difficulty date: April 12, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Braero HS125700A
- Aircraft time: 7,881 hours
- Engine: Garrtt TFE7313R1H
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Part number: 30721631
- Condition: Separated
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

(CAN) AT ROTATION, A POPPING NOISE WAS HEARD BUT NO ABNORMAL INSTRUMENT INDICATIONS WERE OBSERVED.  CLIMB AND CRUISE WERE NORMAL AS WERE ALL TREND MONITOR RESULTS.  ABNORMAL VIBRATION WAS APPARENT ON DESCENT WITH LOWER POWER SETTINGS.  POST FLIGHT INSPECTION FOUND SIGNIFICANT DAMAGE TO THE RIGHT ENGINE FAN ASSEMBLY AND DISCOVERY OF FAN BLADE FAILURE.  INSPECTION AND REPAIR SERVICES WILL ATTEMPT TO DETERMINE CAUSE OF FAILURE.
